# SDR AALA200802254

- Difficulty date: August 31, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 87,980 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T4/31AUG.  CAPTAINS WINDSHIELD INNER WINDOW PANE CRACKED FOLLOWED BY ELECTRICAL ARCING IN LOWER LT CORNER.  CREW INITIATED EMERGENCY DEPRESSURIZATION PROCEDURES.  PRESSURIZATION NEVER GOT ABOVE FL100.  LANDED JFK WITHOUT INCIDENT.  REPLACED WINDOW HEAT CONTROL UNIT, WINDOW HEAT CONNECTOR AND LT NR 1 WINDOW.  SYSTEM GROUND CHECKED NORMAL OPS.
